Asymptotic behavior of solutions to the Burgers' equation with a nonlocal term

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1533-1543
Number of pages11
JournalNonlinear Analysis
Volume23
Issue number12
DOIs
Publication statusPublished - 1994 Jan 1
Externally publishedYes

Fingerprint

Self-similar Solutions
Asymptotic Behavior of Solutions
Burgers Equation
Global Solution
Cauchy Problem
Asymptotic Behavior
Term

Keywords

  • asymptotic behavior
  • Burgers' equation with nonlocal term
  • Cauchy problem
  • global solution
  • self-similar solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Asymptotic behavior of solutions to the Burgers' equation with a nonlocal term. / Ito, Kazuo; Kawashima, Shuichi.

In: Nonlinear Analysis, Vol. 23, No. 12, 01.01.1994, p. 1533-1543.

Research output: Contribution to journalArticle

@article{abacc1e15f4c4af189bc00faef6e0ab6,
title = "Asymptotic behavior of solutions to the Burgers' equation with a nonlocal term",
keywords = "asymptotic behavior, Burgers' equation with nonlocal term, Cauchy problem, global solution, self-similar solution",
author = "Kazuo Ito and Shuichi Kawashima",
year = "1994",
month = "1",
day = "1",
doi = "10.1016/0362-546X(94)90203-8",
language = "English",
volume = "23",
pages = "1533--1543",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "12",

}

TY - JOUR

T1 - Asymptotic behavior of solutions to the Burgers' equation with a nonlocal term

AU - Ito, Kazuo

AU - Kawashima, Shuichi

PY - 1994/1/1

Y1 - 1994/1/1

KW - asymptotic behavior

KW - Burgers' equation with nonlocal term

KW - Cauchy problem

KW - global solution

KW - self-similar solution

UR - http://www.scopus.com/inward/record.url?scp=43949155933&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=43949155933&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(94)90203-8

DO - 10.1016/0362-546X(94)90203-8

M3 - Article

AN - SCOPUS:43949155933

VL - 23

SP - 1533

EP - 1543

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 12

ER -